# SDR DALA2025061904613

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N894DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62776
- Aircraft time: 22,596 hours, 8,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7168430) DURING SVC CHECK FOUND R1 EMERGENCY LIGHT INOP. R+R'D FWD BATTERY PACK REF B737 AMM 33-51. CKS GOOD.
